# SDR SWAA2021070782361

- Difficulty date: February 7, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: EA 1-A57-15168 R1 (U121600) FOUND #1 SPOILER TO BE DISBONDED AT 9' FROM T/E AND 17' FROM O/B EDGE. / REPAIRED DISBOND ON #1 SPOILER UPPER SURFACE; 9' FROM T/E AND 17' FROM O/B EDGE IAW SRM 57-70-01; SRM 51-70-10-2R-3; SRM 51-70-10-2R-4 AND SRM 51-70-10-2R-0.
